NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"causes of chest pain after taking ant malaria drugs"

    User Avatar
    A 31 years year old male asked:
    a year ago
    causes of chest pain after taking ant malaria drugs
    Dr. Aiyenigba k answered:
    a year ago
    Hello, good afternoon. Is this the first time you are experiencing such?does it happen everytime you take antimalarial drug?is it specific to a particular antimalarial or any of them. If it happens every time to a particular drug,then it might be that you are reacting to the drug in which case you should stop using it and try other types. but if it has happened only once then it might just be a coincidence. cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app